Thread: I think am done with cycling
01-03-2006, 02:55 AM #1
I think am done with cycling
Hey guys i dont know if you know what happened to me in my last cycle go to this link
got allergic on cycle & stoped it
now after i stoped that cycle i started another one what ever you call it 3rd cycle again or 4th & this time i used totally different compounds Test E/Deca /Dbol & after not 3 wks just matter of days i got the allergy back i told myself nah just forget it & continue your cycle like its not there but couldnt take the stings pain any more in my body i dont know why this happened its just my 3rd or 4th cycle its not like i was stupid & on extreme doses just the normal doses its so depressing to think i'll stay off now from it i was doing great with them last feb i did the same deca/tes E/dbol gained 10kg & lost 2 which is great, & i cant even go to a doc & tell him "hey doc am on roids can you help me with this" although this is Egypt but still doctors dont like roids too.Its like my body reached a limit from roids or somthing i did wrong which i dont recall doing anything wrong. i just want to know if anyone from mods or vets knows why this is happened??
i'll just take now medication that the doc wrote me Diprofos corstisone shot & Areius anti-allergy pills
][-][ ][-][ ][-][
01-03-2006, 03:21 AM #2
Hmmmm... this sounds like some kind of joint issue - you say hands, wrist, feet back... are there other things you change in your life when you begin a cycle - maybe eating a lot more of a certain type of food?
I would get a full physical and blood work - and tell them you took anabolics before... they don't care - sh!t they sell the stuff OTC. Your in Egypt - take advantage of the support from the Medical Community... if your doctor gives you a sh!tty answer - find another, you don't have to take advice from the first dude with a medical degree. Tell them your symtoms and any history in your family regarding similar issues...
01-03-2006, 03:58 AM #3
sounds strange ive never come acrosss this am sorry, but what about trying a single compound see if that helps
01-03-2006, 11:34 AM #4
thanks bros for the reply but no Warrior since i started my cycle 2wks ago am eating my 6 meals every 2 hrs not even 3 & everything is clalculated when it comes to food when made me mad that in those 2wks that my arms are starting to grow the way i want them to & then the allergy came back if i drinked or ate anything with sugar even my whey protien if i drinked it my temp goes up & i feel stings in the skin its no joint problem not in my bone but i dont know what to do about my cycle i took just 20mg dbol yest so i can start my pct 2day is it ok or should i wait 21 days for the deca to start pct??
A friend told me after i get better i start a test e cycle from just 250mg awk & go till 750 to see if the doses are affecting me badly but am just doing 500mg test a wk/300 deca/70mg dbol.
][-][ ][-][ ][-][
01-03-2006, 01:21 PM #5Originally Posted by ][-][ ][-][ ][-][
I don't think it can be the gear - especially not Sustanon or Testosterone Enanthate ... testosterone is naturally occuring - even the esters, just a fatty acid chain. So I have to disagree with a doc that says your sensitive to steroidal compounds - at least not testosterone... perhaps a deriative like Deca - this is very possible. I am not sure if you could develop some kind of indirect shock to superphysiological levels of testosterone ... but I have never heard of this before.
I am pretty sure you would be safe on testosterone only - without using any deriatives... if you continue to run test only - see if your symptoms persist. And try and stick to short esters (like getting testosterone propinate instead) - so you can terminate the cycle within days. Remember the Deca will remain at high levels for a few weeks.
An allergy occuring from something you injest, inject or somehow otherwise consume can (vesus something that comes in contact with you - like your skin), at worst, lead to an anaphylactic shock. If you start to experience swelling, hives, itchy skin and difficult breathing - go straight to the emergency room. Not trying to scare you - just trying to prepare you.
Please remember, I am not a doctor... just speaking from what I have learned and trying to help. Make sure you see a doctor and not a pharmacist...
Troubleshoot you diet for possible allergins - this must be from something you have consumed!
How you feelin' right now? When was the last shot of Deca? And stop the deca, dbol or any other deriatives...
01-04-2006, 04:10 AM #6
thanks alot bro for the valuable infos my last shot with deca was last sunday i took 100mg/70mg dbol & last thurs i took 500mg test E.Well the first time the allergy happened was on eq/test prop i was shooting prop 50mg ed & the eq was 50mg/ml i started with 300mg & worked it till 500mg thats vial a week then the allergy appeared but it was so strong this one is weaker than the eq/prop cycle.Btw i took just 20mg last monday of dbol can i start the pct now?
Am feeling great now bro allergy is gone i took the cortisone shot yesterday & after an hour i was ok but i'll continue with the anti-allergy pills.
][-][ ][-][ ][-][
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)